MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887XOM
Medical Device Problem Codes Mechanical Problem (1384); Biocompatibility (2886)
Health Effect - Clinical Code Erythema (1840)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a procedure.It was reported that the patient had a reaction to the latex sticker from the tracker.The tracker sticker that goes on the patient¿s forehead during a procedure left a red mark after it was removed from the patient's forehead.
 
Additional Manufacturer Narrative
H2) facility was updated.Additional information was added to b5.Medical safety assesses was reported on the reported issue and they found that per non-invasive patient tracker instructions for use (ifu) warnings include ¿carefully consider the location where you will place the non-invasive patient tracker¿ and ¿use caution and exercise care in order to prevent injury during use¿.Potential complications disclosure addendum states potential complications include tissue damage.Additionally, applicable harms and severities of harms from navigated surgery fess without inaccuracy (inherent hazardous situation) and mechanical injury are listed in harms assessment list fess.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the procedure was a sinus surgery, endoscopic, with imaging guidance, left endoscopic maxillary sinusotomy without removal of tissue, left endoscopic anterior ethmoidectomy, functional endoscopic sinus surgery (fess), with imaging guidance.There was no reported delay to the case.It appeared that the sticky part of the patient tracker took the very top layer of skin off the patient, leaving a red mark.There was no bleeding noted.The patient did have thin papery skin to begin with according to the manufacture representative.
 
Additional Manufacturer Narrative
Additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PATIENT TRACKER 9734887XOM NON-INVASIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20491412
Report Number1723170-2024-03216
Device Sequence Number11651062
Product Code HAW
UDI-Device Identifier00763000588380
UDI-Public00763000588380
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734887XOM
Device Catalogue Number9734887XOM
Device Lot Number240605A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer10/22/2024
05/30/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/12/2024
05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale